# SDR CA140619016

- Difficulty date: June 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT STARTED THE ENGINE AND NOTICED THAT THE ENGINE DID NOT RESPOND TO POWER LEVER INPUT. PILOT ELECTED TO USE EMERGENCY MANUAL OVERRIDE LEVER TO TAXI FOR TAKE OFF. PILOT APPLIED EMERGENCY MANUAL OVERRIDE LEVER FOR TAKEOFF AND DURING TAKEOFF ROLL HE NOTICED SUBSTANTIAL FLAMES COMING OUT THE EXHAUST EJECTORS. PILOT ABORTED TAKEOFF AND CALLED FOR EMERGENCY EQUIPMENT.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
